MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 54; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEM OR UNCEM

SMITH & NEPHEW, INC. R3 36MM ID US CRMC LINER 54; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEM OR UNCEM
Catalog Number 71338954
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 11/03/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery occured due to pain secondary to fractures of the liner.Cup, liner and femoral head have been replaced.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
R3 36MM ID US CRMC LINER 54
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEM OR UNCEM
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6521576
Report Number1020279-2017-00296
Device Sequence Number18894298
Product Code MRA
UDI-Device Identifier00885556021927
UDI-Public00885556021927
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030022/S008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2019
Device Catalogue Number71338954
Device Lot Number09GT33613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by Manufacturer04/06/2017
Initial Report FDA Received Date04/26/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2056-2011
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTHOLOGY SO POROUS SIZE 4, (B)(4); BIOLOX HEAD36MMS/+0 12/14TPR, (B)(4); R3 3 HOLE ACET SHELL 54MM, (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight108